MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent fracture occurred.A 3.00 x 38 synergy drug-eluting stent was selected for use.However, it was noticed that one of the struts appeared to be dislodged.No further information available.
 
Additional Manufacturer Narrative
Device is a combination product.Correction: b5: describe event or problem updated from stent fracture occurred to stent damage occurred.H6: device codes updated from fracture to material deformation.Device evaluated by mfr.: synergy ii us mr 3.00 x 38 mm stent delivery system was returned for analysis.An examination visual and via scope of the crimped stent found stent damage.Stent struts from the proximal end of the stent were noted to be lifted from their crimped position and pulled distally.The undamaged crimped stent outer diameter was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of distal tip damage.A visual and tactile examination of the hypotube shaft found multiple kinks along the length of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 38 synergy drug-eluting stent was selected for use.However, it was noticed that one of the struts appeared to be dislodged.No further information available.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10194989
Report Number2134265-2020-07761
Device Sequence Number16735906
Product Code NIQ
UDI-Device Identifier08714729840411
UDI-Public08714729840411
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2021
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0024977493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1